MAUDE Adverse Event Report: Stryker Medical-Kalamazoo 6257 XPEDITION HIGH CONFIG; BED, PATIENT ROTATION, POWERED

Stryker Medical-Kalamazoo 6257 XPEDITION HIGH CONFIG; BED, PATIENT ROTATION, POWERED
Catalog Number 625705550002
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6)- (b)(6) 2026.This report summarizes 2 malfunction events(s), where it was reported the devices experienced accessible sharp metal edges.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings: 2 devices: chassis/frame / fracture problem.There was no remedial action taken.This device is not labeled for single use.

Brand Name
6257 XPEDITION HIGH CONFIG
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
Stryker Medical-Kalamazoo
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
Stryker Medical-Kalamazoo
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
+1(269)329-2100
MDR Report Key50044277
Report Number0001831750-2026-99306
Device Sequence Number20134841
Product Code IKZ
UDI-Device Identifier07613327581607
UDI-Public07613327581607
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number625705550002
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown